Metacompactness in L-topological spaces

S. Jacob John, T. Baiju

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)


In this paper the concept of metacompactness in L-topological spaces is introduced by means of point finite families of L-fuzzy sets. This fuzzy metacompactness is a natural generalization of Lowen fuzzy compactness. Further a characterization of fuzzy metacompactness in the weakly induced L-topological spaces is also obtained.

Original languageEnglish
Pages (from-to)71-79
Number of pages9
JournalIranian Journal of Fuzzy Systems
Issue number3
Publication statusPublished - 2008

All Science Journal Classification (ASJC) codes

  • General Mathematics
  • Computer Science Applications
  • Information Systems and Management
  • Artificial Intelligence


Dive into the research topics of 'Metacompactness in L-topological spaces'. Together they form a unique fingerprint.

Cite this